RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 1, Pages 79–84 (Mi jsfu736)  

This article is cited in 2 scientific papers (total in 2 papers)

Pseudospectral methods for nonlinear pendulum equations

Le Anh Nhatab

a RUDN University, 6 Miklukho-Maklaya str., Moscow, 117198, Russia
b Tan Trao University, Tuyen Quang 22227, Vietnam

Abstract: The article searched on mathematics and numerical solutions for the nonlinear pendulum (Chaotic pendulum). The numerical solution that was used for our research suitably the pseudospectral methods. With these equations, we studied and calculated on the interval $[-1, 1]$, with boundary conditions already known. We used the software Mathematica 10.4 to calculate the results of the problems.

Keywords: chaotic pendulum, Chebyshev, pseudospectral methods, differentiation matrices, collocation method, nonlinear equations.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
The publication was prepared with the support of the “RUDN University Program 5-100”.


DOI: https://doi.org/10.17516/1997-1397-2019-12-1-79-84

Full text: PDF file (282 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 29.05.2018
Received in revised form: 10.08.2018
Accepted: 20.10.2018
Language:

Citation: Le Anh Nhat, “Pseudospectral methods for nonlinear pendulum equations”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019), 79–84

Citation in format AMSBIB
\Bibitem{Le19}
\by Le~Anh~Nhat
\paper Pseudospectral methods for nonlinear pendulum equations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 1
\pages 79--84
\mathnet{http://mi.mathnet.ru/jsfu736}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-1-79-84}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458446400007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu736
  • http://mi.mathnet.ru/eng/jsfu/v12/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Nhat, “Pseudospectral method for second-order autonomous nonlinear differential equations”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:1 (2019), 61–72  mathnet  crossref  elib
    2. Nhat L.A., “Numerical Solution For the Schrodinger Equation With Potential in Graphene Structures”, Nanosyst.-Phys. Chem. Math., 10:2 (2019), 124–130  crossref  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:79
    Full text:29
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021